# SDR CA151203006

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 95,270 hours
- Engine: Ge CF680C2A8
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A25315
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) ECAM YELLOW SYS LOW PRESSURE IN FLIGHT. 10 SECONDS AFTER, LOSS OF MOST OF THE YELLOW SYSTEM HYDRAULIC FLUID AND ASSOCIATED PITCH FEEL, SPOILER, YAW DAMPER 2 AFS.
